Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 10, 2011, 8:09 PM CDT for Fond du Lac County, Green Lake County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 8:09 PM CDT (01:09 UTC)
- Expired
- Apr 10, 2011, 9:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Green Lake County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:27 PM CDT | TORNADO | 3 Sse Berlin, WI | DELAYED ASSESSMENT. EF0 TORNADO PER SPOTTER AND EMERGENCY MANAGEMENT REPORTS AND RADAR IMAGERY. LASTED ABOUT 2 MINUTES. INITIAL POSITION IN OPEN FARM AREA. TORNADO MOVED NORTHEAST AND ENDED ON MEADOWBROOK ROAD IN GREEN LAKE COUNTY WHERE IT BROKE SOME TREE BRAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
285
WUUS53 KMKX 110109
SVRMKX
WIC039-047-110200-
/O.NEW.KMKX.SV.W.0022.110411T0109Z-110411T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
NORTHERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 900 PM CDT
* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTELLO...OR 16 MILES SOUTH OF WAUTOMA...AND MOVING EAST AT 50
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PRINCETON AROUND 815 PM CDT.
GREEN LAKE AROUND 825 PM CDT.
RIPON AND BERLIN AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4390 8888 4390 8840 4393 8840 4384 8840
4377 8917 4388 8918 4388 8917 4398 8917
4399 8889
TIME...MOT...LOC 0109Z 256DEG 43KT 4384 8924
WIND...HAIL 60MPH 1.00IN
$$
KUHLMAN3 follow-up statements
147
WWUS53 KMKX 110138
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CDT SUN APR 10 2011
WIC039-047-110200-
/O.CON.KMKX.SV.W.0022.000000T0000Z-110411T0200Z/
FOND DU LAC WI-GREEN LAKE WI-
838 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GREEN
LAKE AND NORTH CENTRAL FOND DU LAC COUNTIES UNTIL 900 PM CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RUSH
LAKE...OR NEAR RIPON...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GREEN LAKE AND NORTH CENTRAL FOND DU LAC COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4390 8888 4389 8840 4384 8840 4378 8907
4388 8907 4392 8889
TIME...MOT...LOC 0139Z 256DEG 43KT 4392 8876
WIND...HAIL 60MPH 1.00IN
$$
KUHLMAN195 WWUS53 KMKX 110146 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CDT SUN APR 10 2011 WIC047-110156- /O.CAN.KMKX.SV.W.0022.000000T0000Z-110411T0200Z/ GREEN LAKE WI- 846 PM CDT SUN APR 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN LAKE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4380 8885 4390 8886 4389 8840 4384 8840 TIME...MOT...LOC 0146Z 256DEG 43KT 4394 8865 $$ WIC039-110200- /O.CON.KMKX.SV.W.0022.000000T0000Z-110411T0200Z/ FOND DU LAC WI- 846 PM CDT SUN APR 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FOND DU LAC COUNTY UNTIL 900 PM CDT... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF RUSH LAKE...OR 9 MILES SOUTHWEST OF OSHKOSH...MOVING EAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL FOND DU LAC COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4380 8885 4390 8886 4389 8840 4384 8840 TIME...MOT...LOC 0146Z 256DEG 43KT 4394 8865 WIND...HAIL 60MPH 0.75IN $$ KUHLMAN
845 WWUS53 KMKX 110201 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CDT SUN APR 10 2011 WIC039-110210- /O.EXP.KMKX.SV.W.0022.000000T0000Z-110411T0200Z/ FOND DU LAC WI- 901 PM CDT SUN APR 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FOND DU LAC COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH OTHER THUNDERSTORMS IN SOUTHWEST FOND DU LAC COUNTY BETWEEN BRANDON AND LAGODA. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 4380 8885 4390 8886 4389 8840 4384 8840 TIME...MOT...LOC 0200Z 256DEG 43KT 4394 8841 $$ REM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:29 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 10, 3:29 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT SUN APR 10 2011 .VERY SHORT TERM...LATE AFTERNOON THROUGH MONDAY. FORECAST CONFIDENCE...MEDIUM VERY WARM AND MOIST AIR MASS FOR EARLY APRIL IN PLACE ACROSS SRN WI THIS AFTERNOON AHEAD OF APPROACHING STRONG LOW PRESSURE. WITH THE WARM FRONT WELL TO THE NORTH ACROSS FAR NW WI AND THE WESTERN UPPER PENINSULA OF MI...AND THE COLD FRONT STRETCHING FROM SE MN THROUGH CENTRAL IA...THE FORECAST AREA IS RIGHT SMACK IN THE WARM SECTOR OF THIS SYSTEM. MIXED LAYER CAPES HAVE INCREASED TO 1500-2000 J/KG AS THE ATMOSPHERE CONTINUES TO DESTABILIZE. TONS OF SHEAR...WITH 0-6 KM VALUES CURRENTLY 55-65 KTS...AND MAY INCREASE TO 75 KTS BEFORE STORMS GET GOING. ATMOSPHERE REMAINS PRETTY CAPPED FOR THE MOMENT...BUT APPROACHING JET STREAK SHOULD AID IN WEAKENING THE CAP LATER THIS AFTERNOON. HIGH RES RAPID REFRESH AND LOCAL WRF MODEL BRING STORMS INTO THE WEST BY 7 PM THIS EVENING...WITH THE CONVECTION EXITING THE EAST BY MIDNIGHT OR SHORTLY THERE AFTER AS THE COLD FRONT CLEARS SRN WI. GIVEN THE SETUP...THE STORM MODE STILL LOOKS TO BE SUPERCELLS...WITH GENERAL SCATTERED COVERAGE. DID NOT RAISE LIKELY POPS WITH DISCRETE NATURE OF THE CELLS...BUT ENTIRE AREA AT RISK FOR SEVERE STORMS LATE AFTERNOON THROUGH THE EVENING...THE BEST CHANCE ACROSS THE NW CWA WHERE SPC IS MAINTAINING A MODERATE RISK FOR SEVERE STORMS. STRONG AND LONG LIVED TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL ALL BE THREATS WITH THESE STORMS. TEMPS WILL COOL THROUGH THE REMAINDER OF THE NIGHT BEHIND THE COLD FRONT...WITH NEAR SEASONABLE HIGHS ON MONDAY. MODELS HAVE BACKED WAY OFF ON THE POTENTIAL FOR RAIN SHOWERS TOMORROW. NAM AND GFS SOUNDINGS ARE PRETTY DRY AND MAV/MET POPS ARE QUITE LOW. CHOPPED LIKELY POPS DOWN TO LOWER CHANCE FOR NOW...WITH SOME SHOWER POTENTIAL LINGERING. POPS MAY NEED BE TO BE LOWERED MORE LATER IF CURRENT TREND PERSISTS. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. QUIET WEATHER THROUGH WEDNESDAY AS RIDGING BUILDS INTO REGION. SHORT WAVE TROUGH AND ATTENDANT SURFACE LOW TRACK ACROSS SOUTHERN CANADA TUESDAY/TUESDAY NIGHT...WITH A TRAILING COLD FRONT/SURFACE TROUGH SAGGING INTO CENTRAL TO SOUTHWEST WISCONSIN BY WEDNESDAY EVENING. MODEL PRECIPITATION TIED CLOSELY TO FRONTOGENETIC FORCING ALONG SURFACE BOUNDARY/TROUGH WHICH REMAINS NORTHWEST OF FORECAST AREA THROUGH THE DAY WEDNESDAY. THE GFS DOES BRING QPF INTO THE WESTERN CWA...BUT THIS LOOKS TO BE ASSOCIATED WITH VORT MAX THAT APPEARS TO BE OVERDONE BY CONVECTIVE FEEDBACK SO WILL LEAVE DRY FOR NOW. COLDEST TEMPERATURES MONDAY NIGHT/TUESDAY MORNING WITH LIGHT WINDS AND CLEAR SKIES UNDER SURFACE RIDGE AXIS...WITH FORECAST SOUNDINGS SUPPORTING LOW TO MID 30S. WARMING TUESDAY ON DEVELOPING SOUTH/SOUTHWEST WINDS AND MIXING UP TO +4C TO +5C 850 MB TEMPERATURES YIELDS MID 60S IN THE WEST...WHILE +3C IN THE EAST WILL PRODUCE HIGHS AROUND 60...THOUGH WEAK PRESSURE GRADIENT WILL ALLOW LAKE BREEZE TO INTRUDE WEST AT LEAST TO THE KETTLE MORAINE IN THE AFTERNOON HOLDING HIGHS IN THE 50S. A BIT MORE NEAR-SURFACE MIXING WILL KEEP LOWS TUESDAY NIGHT IN THE LOW 40S WEST AND UPPER 30S EAST...WITH HIGHS CLIMBING INTO THE 60S EVERYWHERE THOUGH AFTERNOON COOLING ALONG THE LAKE WITH DEVELOPING LAKE BREEZE. .LONG TERM... && .AVIATION...WEDNESDAY NIGHT THROUGH SUNDAY. MAIN FEATURE OF INTEREST FOR THIS TIME PERIOD IS THE CUT-OFF LOW DEVELOPING OVER THE CENTRAL U.S. ON FRIDAY. MID-RANGE MODELS HAVE SLOWED TIMING...BUT STILL TAKE NEARLY STACKED SYSTEM ACROSS N CENTRAL IL INTO NRN INDIANA FRIDAY NIGHT INTO SATURDAY. LEAD SHORT WAVE WILL BRING FIRST ROUND OF PRECIPITATION WEDNESDAY NIGHT INTO THURSDAY...THEN SAGGING BAROCLINIC ZONE STALLS OVER SOUTHERN WISCONSIN WITH CONVERGENCE FROM PERSISTENT SOUTHERLY FLOW IMPINGING ON THE STALLED BOUNDARY KEEPING CHANCE OF PRECIPITATION IN FORECAST THROUGH THURSDAY. EXPECT PERIODS OF RAIN/RAIN SHOWERS WITH VORTICITY MAXIMA ROTATING AROUND CLOSED SYSTEM INTO SATURDAY. MODEL SOUNDINGS INDICATED POTENTIAL FOR SNOW SATURDAY NIGHT IN COLD AIR ADVECTION BEHIND DEPARTING LOW. WILL ADD A MIX OF RAIN AND SNOW FOR SATURDAY NIGHT FOR NOW. SYSTEM PULLS FAR ENOUGH AWAY FOR A DRY BUT COOL SUNDAY. && .AVIATION... VFR CONDITIONS EXPECTED THIS EVENING AND INTO TONIGHT...EXCEPT FOR IN SHOWERS AND STORMS...WHERE MVFR CIGS/VSBYS POSSIBLE...OR EVEN IFR VSBYS IN HEAVIER RAIN. STORMS EXPECTED TO FIRE IN THE WEST BY 00Z...CLEARING THE EAST BY AROUND 06Z. COVERAGE WILL LIKELY BE SCATTERED...WITH THE STORM MODE EXPECTED TO BE SUPERCELLS. STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. MVFR CIGS LIKELY TO MOVE IN LATER TONIGHT WITH COLD AIR ADVECTION...PROBABLY PERSISTING INTO MID OR LATE MONDAY MORNING. BREEZY WINDS WILL CONTINUE THROUGH TOMORROW. && .MARINE... BREEZY SOUTHERLY WINDS WILL PERSIST THROUGH THE EVENING AHEAD OF APPROACHING LOW PRESSURE SUNDAY MORNING...WITH GUSTS TO 25 OR 30 KNOTS. WINDS WILL BECOME WEST TO NORTHWEST ON MONDAY...REMAINING BREEZY INTO THE EVENING. THUS WILL CONTINUE SMALL CRAFT ADVISORY INTO MONDAY EVENING. IN ADDITION TO THE WINDS...THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT MONDAY FOR LMZ643>646. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...07/DDV
Hazardous weather outlook, Apr 10, 3:59 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SUN APR 10 2011 WIZ046-047-051-052-056>060-062>072-112100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN...AND NORTHWEST SECTIONS OF SOUTHEAST WISCONSIN LATE THIS AFTERNOON INTO THE EVENING...AS STRONG LOW PRESSURE MOVES NORTHEAST THROUGH THE UPPER MISSISSIPPI RIVER VALLEY. THIS AREA INCLUDES LONE ROCK...MADISON...BARABOO... PORTAGE...GREEN LAKE...BEAVER DAM AND FOND DU LAC. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE REMAINDER OF SOUTHERN WISCONSIN. THERE IS A TORNADO WATCH FOR LOCATIONS ALONG AND NORTH OF A LONE ROCK TO CAMPBELLSPORT LINE UNTIL 11 PM CDT. THE STRENGTH OF THIS WEATHER SYSTEM...INSTABILITY AND WIND SHEAR...COULD PRODUCE DAMAGING WINDS...LARGER THAN GOLF BALL SIZE HAIL...AND TORNADOES...WITH THE BEST CHANCE IN THE AREA COVERED BY THE MODERATE RISK. ANYONE WITH PLANS ACROSS THE REGION LATE THIS AFTERNOON AND EVENING WILL NEED TO MONITOR THE SEVERE WEATHER SITUATION CLOSELY. AN AIR QUALITY ADVISORY IS IN EFFECT FOR COLUMBIA...SAUK AND DANE COUNTIES UNTIL 11 PM TONIGHT FOR PARTICLE POLLUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-112100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING WIND GUSTS IN EXCESS OF 33 KNOTS AND LARGE HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTH WINDS WITH GUSTS TO 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE WILL RESULT IN BLUSTERY SOUTHWEST TO WEST WINDS ON MONDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 10, 7:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
751 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
04/10/2011 M49 MPH SAUK WI ASOS
&&
WIMBERLEYSpecial weather statement, Apr 10, 7:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 PM CDT SUN APR 10 2011 WIZ056-062-063-067>069-110145- DANE-GREEN-IOWA-LAFAYETTE-ROCK-SAUK- 752 PM CDT SUN APR 10 2011 ...STRONG THUNDERSTORM MOVING THROUGH IOWA COUNTY INTO DANE COUNTY... AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF SAUK CITY TO 8 MILES NORTHWEST OF DARLINGTON...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BLUE MOUND STATE PARK AND MAZOMANIE BY 800 PM CDT... SAUK CITY AND YELLOWSTONE LAKE STATE PARK BY 805 PM CDT... MOUNT HOREB AND BLANCHARDVILLE BY 810 PM CDT... CROSS PLAINS BY 815 PM CDT... MIDDLETON BY 820 PM CDT... WAUNAKEE AND VERONA BY 825 PM CDT... WINDSOR AND DE FOREST BY 830 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KUHLMAN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 40 min |
| Apr 10, 7:41 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 49 min |
| Apr 10, 8:23 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 22 min |
| Apr 10, 10:05 PM CDT | Special Marine Warning | MKX | 94 min | |
| Apr 10, 10:21 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 24 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.